# SDR PNSA010507

- Difficulty date: May 30, 2001
- Submitted: June 8, 2001
- Operation: Air carrier
- Aircraft: N640PA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC759B
- Aircraft time: 23,588 hours, 15,710 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Connector
- Condition: Dirty
- Location: Torque Indicator
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

TORQUE INDICATION ERRATIC ON TAKEOFF RUN.  ABORTED TAKEOFF.  RETURNED TO BLOCK.  CLEANED CANNON PLUG FOR TORQUE INDICATION SYSTEM.  OPERATIONAL CHECK OK.
